# SDR SWAA2025072986451

- Difficulty date: June 28, 2025
- Submitted: July 29, 2025
- Operation: Air carrier
- Aircraft: N7887A
- Make and model: Boeing 737752
- Aircraft serial: 35123
- Aircraft time: 56,502 hours, 29,895 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT BRACKET LOCATED BS947.5 AND LBL11 AT AFT CARGO COMPARTMENT.  REPLACED SUPPORT BRACKET AND FASTENERS LOCATED BS947.5 AND LBL11 AT AFT CARGO COMPARTMENT IAW SRM 51-40-02, SRM 51-10-02, AND DWG 149A8103, SHEET 7, REV A.
